Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 6, NWS Austin/San Antonio, TX

January 30, 200833 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Jan 30, 2008, 3:35 PM CST for 33 counties in Texas. It took effect at Jan 31, 2008, 10:00 AM CST. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 30, 2008, 3:35 PM CST (21:35 UTC)
In effect from
Jan 31, 2008, 10:00 AM CST
Expired
Jan 31, 2008, 7:00 PM CST
In force
9 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 31, 12:30 PM CSTNON-TSTM WND DMG8 Nw San Antonio, TXPORTIONS OF ROOF BLOWN OFF UTSA SCHOOL OF NURSING ON FLOYD CURL
Jan 31, 12:45 PM CSTNON-TSTM WND DMGMcqueeney, TXLARGE LIMBS BREAKING FROM TREES
Jan 31, 1:16 PM CSTNON-TSTM WND DMG5 E New Braunfels, TXROOF SHINGLES BLOWN OFF OF NWS AUSTIN/SAN ANTONIO BUILDING.
Jan 31, 1:58 PM CSTNON-TSTM WND DMG1 Ne Leander, TXPORCH ROOF PEELED OFF A MOBILE HOME WHICH THEN CAUSED THE STRUCTURES MAIN ROOF TO BE PEELED BACK. HOME ON BAKER LANE JUST OUTSIDE OF LEANDER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 302135
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 6 PM TODAY FOR
WESTERN RIO GRANDE PLAINS...EDWARDS PLATEAU AND NORTHERN HILL
COUNTRY...

.A VERY DRY AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS TODAY
EVEN AS WINDS RETURN TO THE SOUTHEAST AND INCREASE IN RESPONSE TO
AN APPROACHING UPPER LEVEL DISTURBANCE. THE RESULT WILL BE WINDS
AND RELATIVE HUMIDITIES AT CRITICAL THRESHOLDS OVER THE RIO
GRANDE VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY THIS
AFTERNOON.

TXZ171-172-183>186-188-202-217-310545-
/O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
/O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
/O.CON.KEWX.FW.W.0005.000000T0000Z-080131T0000Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
335 PM CST WED JAN 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6
PM CST THIS AFTERNOON.

SOUTH WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE EXPECTED BY
THIS AFTERNOON WHEN RELATIVE HUMIDITIES WILL DECREASE TO BETWEEN
20 AND 25 PERCENT.

A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH
HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ173-187-189>194-203>209-218>225-228-310545-
/O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/
/O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
WILLIAMSON-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
335 PM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST
WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH
HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
3 follow-up statements
000 
WWUS84 KEWX 310721
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CST THU JAN 31 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM UNTIL 7 PM TODAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH
CENTRAL TEXAS...

.A DRY COLD FRONT WILL BRING STRONG NORTHWEST WINDS AND LOW
RELATIVE HUMIDITIES ACROSS SOUTH CENTRAL TEXAS. WINDS WILL BEGIN
TO SHIFT TO NORTHWEST IN THE PANDALE AREA OF VAL VERDE COUNTY EARLY
THIS MORNING. THE FRONT WILL LIKELY REACH A LLANO TO MEDINA TO
EAGLE PASS LINE BY AROUND 7 AM...WITH STRONG WINDS GUSTS AND DRY
CONDITIONS EXPECTED TO DEVELOP BY 10 AM. THE FRONT SHOULD PROCEED
THROUGH THE REMAINDER OF SOUTH CENTRAL TEXAS BY NOON. WINDS AND
HUMIDITIES ARE EXPECTED TO BE MORE EXTREME THAN THOSE PRODUCED BY
THE DRY COLD FRONT THIS PAST TUESDAY. WINDS SHOULD DIMINISH TO
BELOW CRITICAL LEVELS EARLY THIS EVENING...WITH DRY AIR REMAINING
IN PLACE THROUGH EARLY FRIDAY. A FEW COUNTIES EAST OF I-35 COULD
RECEIVE SPOTTY WETTING RAINS UP TO ONE QUARTER INCH THIS
MORNING...SO THE MOST SEVERE CONDITIONS ARE EXPECTED WEST OF I-35.

TXZ171>173-183>194-202>209-217>225-228-010100-
/O.CON.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
121 AM CST THU JAN 31 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING...

A STRONG DRY COLD FRONT WILL BRING NORTHWEST 20-FOOT WINDS OF 15
TO 25 MPH WITH A FEW GUSTS OVER 30 MPH...ALONG WITH DAYTIME
HUMIDITIES IN THE TEENS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE
HILL COUNTRY. WINDS SHOULD DIMINISH TO BELOW CRITICAL LEVELS
EARLY THIS EVENING...WITH DRY AIR REMAINING IN PLACE THROUGH EARLY
FRIDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 311503
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 AM CST THU JAN 31 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM UNTIL 7 PM TODAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH
CENTRAL TEXAS...

.THE COLD FRONT HAD PASSED INTO SOUTHEAST TEXAS LATE THIS MORNING.
DRY NORTHWESTERLY FLOW HAD ALREADY BEGUN MIXING DOWN TO THE
SURFACE ACROSS WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL
TEXAS. HUMIDITIES WERE BEGINNING TO FALL RAPIDLY ACROSS THE
EDWARDS PLATEAU AND HILL COUNTRY AREAS. THIS TREND WILL CONTINUE
WITH LOWEST HUMIDITIES DIPPING INTO THE TEENS OVER MUCH OF 
SOUTH CENTRAL TEXAS BY LATE AFTERNOON. WINDS SHOULD INCREASE 
TO SUSTAINED WINDS OF 20 TO 30 MPH BY AFTERNOON WITH GUSTS TO
AS HIGH AS 45 MPH AT TIMES. 

TXZ171>173-183>194-202>209-217>225-228-312315-
/O.CON.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
903 AM CST THU JAN 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 311914
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 PM CST THU JAN 31 2008

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM TODAY FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL
TEXAS...

...A NEW RED FLAG WARNING HAS BEEN ISSUED AND IS IN EFFECT FROM 12
NOON FRIDAY THROUGH 5 PM FRIDAY.

.NORTHWESTERLY WINDS OF 20 TO 30 SUSTAINED WITH GUSTS TO OVER 4O
MPH HAVE SWEPT ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. COUPLED 
WITH THE ALREADY VERY LOW HUMIDITIES HAVE CREATED CONDITIONS THAT
WILL PROMOTE FIRES THAT MAY BE DIFFICULT TO CONTROL. WINDS SHOULD 
DIMINISH TO BELOW CRITICAL LEVELS EARLY THIS EVENING..HOWEVER..
THE DRY AIRMASS SHOULD REMAIN IN PLACE FRIDAY WHEN SOUTHERLY WINDS
SHOULD AGAIN INCREASE BY MIDDAY TO RED FLAG CRITERIA LEVELS.

TXZ171>173-183>192-202>206-217>220-228-010315-
/O.NEW.KEWX.FW.W.0007.080201T1800Z-080201T2300Z/
/O.CON.KEWX.FW.W.0006.000000T0000Z-080201T0100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
114 PM CST THU JAN 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST
FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ193-194-207>209-221>225-010100-
/O.CON.KEWX.FW.W.0006.000000T0000Z-080201T0100Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
114 PM CST THU JAN 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 3:09 PM CST, 26 minutes earlier.

Area forecast discussion, Jan 30, 3:09 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 PM CST WED JAN 30 2008

.DISCUSSION...
DEVELOPING SOUTHWEST U.S. UPPER LEVEL TROUGH WILL DIG SOUTHEAST
TONIGHT ACROSS NEW MEXICO AND INTO WEST TEXAS TOMORROW MORNING.
A SURFACE LOW WILL DEEPEN ACROSS THE TEXAS PANHANDLE INTO THE
RED RIVER VALLEY AREA TONIGHT AS SOUTHERLY WINDS INCREASE AND
SUBSEQUENT COLD FRONT PUSHES IN FROM THE WEST LATE TONIGHT.
A CHANCE OF SHOWERS LATE TONIGHT AND EARLY THURSDAY OVER OUR
EASTERN CWA AS THE FRONT ENCOUNTERS THE DEEPER GULF MOISTURE.
THE STRONG COLD FRONT WILL PUSH RAPIDLY ACROSS THE REGION
LATE TONIGHT INTO EARLY THURSDAY WHILE THE INTENSE UPPER LOW
PUSHES EAST ACROSS THE SOUTHERN U.S. PLAINS. A GOOD FREEZE
IN STORE FOR MUCH OF THE AREA THURSDAY NIGHT AS THE DRY AND
COLD PACIFIC AIRMASS SETTLES IN OVER THE AREA. SOUTHERLY
FLOW WILL RETURN FOR FRIDAY WITH INCREASING CLOUDS ACROSS
SOUTHWEST PORTIONS. A MILD WEEKEND IS IN STORE AS MOIST
ADVECTION CONTINUES AHEAD OF A DEVELOPING STORM SYSTEM OVER
THE SOUTHWEST U.S.. THE STORM SYSTEM WITH ITS ASSOCIATED
COLD FRONT WILL PUSH THROUGH EARLY TUESDAY WITH A FEW SHOWERS
POSSIBLE OVER EASTERN PORTIONS. A STRONG RIDGE WILL BUILD
IN TUESDAY NIGHT WITH RETURN SOUTHERLY FLOW NEXT WEDNESDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              47  66  29  63  45 /  30  30   0  -   -
AUSTIN BERGSTROM INTL AIRPORT  46  63  21  61  37 /  30  30   0  -   -
DEL RIO INTL AIRPORT           46  66  33  64  43 /  -   -    0  -   -
SAN ANTONIO INTL AIRPORT       48  68  29  64  42 /  20  10   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON... ZAVALA.

WIND ADVISORY FROM 9 AM TO 6 PM CST THURSDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: BURNET...EDWARDS...GILLESPIE...KERR...KINNEY...LLANO...
MAVERICK...REAL...VAL VERDE.

&&

02/10
Hazardous weather outlook, Jan 30, 5:52 AM CST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 AM CST WED JAN 30 2008

TXZ171>173-183>194-202>209-217>225-228-311200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
552 AM CST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM TODAY ACROSS
PARTS OF THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY FOR LOW
RELATIVE HUMIDITIES AND GUSTY SOUTH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
THURSDAY FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES.
A WIND ADVISORY MAY ALSO BE ISSUED FOR THIS EVENT LATER TODAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:01 PM CSTRed Flag WarningEWXBurnet, Edwards, Gillespie, Kerr, Kinney, Llano and 3 more22 hr
Jan 30, 4:39 AM CSTFire Weather WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more11 hr
Jan 30, 1:35 PM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more28 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.